MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. LED HEADLIGHT ONLY; LIGHTING

INTEGRA LIFESCIENCES (IRELAND) LTD. LED HEADLIGHT ONLY; LIGHTING
Model Number 90500
Medical Device Problem Codes Overheating of Device (1437); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The led headlight only (90500) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation of the led headlight found that the luminaire gets really hot; additionally, the unit had a broken module and rear cover.All parts are to be replaced as per estimate to bring unit back to manufacturer's specifications.Root cause analysis: the returned led headlight was in used condition with damage to the module and rear cover due to rough handling/environmental damage.This most likely lead to the fan working sub-optimally and caused the device to overheat.The reported complaint was confirmed.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility reported that the led headlight only (90500) was overheating and switching itself off.There was no patient involvement and no delay in surgery was reported.

Brand Name
LED HEADLIGHT ONLY
Common Device Name
LIGHTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15084284
Report Number3006697299-2022-00104
Device Sequence Number3978389
Product Code FSR
UDI-Device Identifier10381780168485
UDI-Public10381780168485
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90500
Device Catalogue Number90500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown